# SDR CA190329032

- Difficulty date: March 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) COCKPIT SMOKE-WHILE ON GROUND SIC NOTICED A BURNING SMELL. HE THEN NOTED SMOKE COMING FROM BOTH EYE VENTS ON PIC AND SIC SIDE. SMOKE FILLED COCKPIT AND AIRCRAFT WAS IMMEDIATELY SHUT DOWN.TECHNICIANS FOUND THE ACM SEIZED.
